# SDR HEEA955529

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Washer Tab
- Part number: 350A33205721
- Condition: Broken
- Location: T/R
- Part time: 932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK TAB BROKEN OFF. REPLACED LOCK WASHER AND RETURNED AIRCRAFT TO SERVICE.
